# SDR SWAA2022031078753

- Difficulty date: June 10, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D HAS 2 ELONGATED FASTENER HOLES AT DOOR HINGE ATTACH POINT / REPAIRED 2 ELONGATED FASTENER HOLES AT DOOR HINGE ATTACH POINT ON PANEL 191D PER SRM 51-70-05-2R-9 59654U 6-17-19.
